| Model Number |
CQF7588 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A dhr review could not be conducted, as the lot number was not reported for this device.The device was returned for evaluation.A visual inspection found frayed fibers on the barrel of the balloon.The device was inflated, and a longitudinal rupture was noted at the location of the frayed fibers.Therefore, the investigation is confirmed for frayed fibers and for a longitudinal rupture.It is possible that the identified rupture contributed to the fiber disturbance.However, the definitive root cause for the identified issues could not be determined based upon available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7588 pta balloon dilatation catheter allegedly ruptured at approximately 25 atmospheres.There was no reported retraction difficulty through the sheath.The procedure was completed with another balloon catheter.There was no reported patient injury.This information was received from one source.The patient was a (b)(6) year-old male who weighed (b)(6) kilograms.